UPM Institutional Repository

Pursuit differential game described by infinite first order 2-systems of differential equations


Citation

Ibragimov, Gafurjan and Ahatjonovich, Anvarjon Ahmedov and Puteri Nur Izzati, and Abdul Manaf, Nur'azah (2017) Pursuit differential game described by infinite first order 2-systems of differential equations. Malaysian Journal of Mathematical Sciences, 11 (2). pp. 181-190. ISSN 1823-8343; ESSN: 2289-750X

Abstract

We study a pursuit differential game problem for infinite first order 2-systems of differential equations in the Hilbert space l2. Geometric constraints are imposed on controls of players. If the state of system coincides with the origin, then we say that pursuit is completed. In the game, pursuer tries to complete the game, while the aim of evader is opposite. The problem is to find a formula for guaranteed pursuit time. In the present paper, an equation for guaranteed pursuit time is obtained. Moreover, a strategy for the pursuer is constructed in explicit form. To prove the main result, we use solution of a control problem.


Download File

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
Publisher: Institute for Mathematical Research, Universiti Putra Malaysia
Keywords: Differential game; Infinite system; Pursuer; Evader; Geometric constraint; Control; Strategy
Depositing User: Nabilah Mustapa
Date Deposited: 01 Aug 2017 08:54
Last Modified: 01 Aug 2017 08:54
URI: http://psasir.upm.edu.my/id/eprint/56531
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item